default-icon

Problem of joints


    I have been suffering from pain since  lst 2 mnths I cnsltd ortho then family md Bt the pain ws like dt only. Firstly b12 ws lckng dn rbc nd haemoglobin ws lckng so I tk medicine nd inj. Now my left portion nd right leg pains horribly. My lft hnd wrist hs been stiff since 4 days. Pls sir/mam help me out.
views-icons 58 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Problem of joints

doctor profile image
Answered
Hello. The cause of the pain have to be find out first whether it is at the injection site. Then it is thrombophlebitis.its due to injection trauma. Apply ice on the stiff part. Apply ointment to reduce inflammation. If condition persist for 48 hours then medicine will require. Homoeopathic medicine will cure the condition. 
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO